# SDR USAA050430

- Difficulty date: March 28, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Cfmint CFM563B2
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151M
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - RUDDER SKIN, (.5 INCH X .5 INCH) COMPOSITE DAMAGE, RUDDER T/E STA 151.  ACCOMPLISHED COMPOSITE REPAIR IAW EA.  (K)
